Q-Series arising from the study of random graphs

George E. Andrews, Davide Crippa, Klaus Simon

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

This paper deals with q-series arising from the study of the transitive closure problem in random acyclic digraphs. In particular, it presents an identity involving divisor generating functions which allows us to determine the asymptotic behavior of polynomials defined by a general class of recursive equations, including the polynomials for the mean and the variance of the size of the transitive closure in random acyclic digraphs.

Original languageEnglish (US)
Pages (from-to)41-56
Number of pages16
JournalSIAM Journal on Discrete Mathematics
Volume10
Issue number1
DOIs
StatePublished - Feb 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Q-Series arising from the study of random graphs'. Together they form a unique fingerprint.

Cite this